Tokyo Journal of Mathematics

Conformal Slant Riemannian Maps to Kähler Manifolds

Mehmet Akif AKYOL and Bayram ŞAHIN

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text


As a generalization of slant submanifolds and slant Riemannian maps, we introduce conformal slant Riemannian maps from Riemannian manifolds to almost Hermitian manifolds. We give non-trivial examples, investigate the geometry of foliations and obtain decomposition theorems by using the existence of conformal Riemannian maps. Moreover, we also investigate the harmonicity of such maps and find necessary and sufficient conditions for conformal slant Riemannian maps to be totally geodesic.

Article information

Tokyo J. Math., Volume 42, Number 1 (2019), 225-237.

First available in Project Euclid: 18 July 2019

Permanent link to this document

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 53C15: General geometric structures on manifolds (almost complex, almost product structures, etc.)


AKYOL, Mehmet Akif; ŞAHIN, Bayram. Conformal Slant Riemannian Maps to Kähler Manifolds. Tokyo J. Math. 42 (2019), no. 1, 225--237.

Export citation


  • M. A. Akyol and B. \dSahin, Conformal anti-invariant Riemannian maps to Kähler manifolds, Politehn. Univ. Bucharest Sci. Bull. Ser. A Appl. Math. Phys., to appear.
  • M. A. Akyol and B. \dSahin, Conformal anti-invariant submersions from almost Hermitian manifolds, Turkish J. Math. 40(1) (2016), 43–70.
  • P. Baird and J. C. Wood, Harmonic morphisms between Riemannian manifolds, Oxford, Clarendon Press, 2003.
  • J. L. Cabrerizo, A. Carriazo, L. M. Fernandez and M. Fernandez, Slant submanifolds in Sasakian manifolds, Glasg. Math. J. 42(1) (2000), 125–138.
  • B. Y. Chen, Geometry of slant submanifolds, Leuven, Katholieke Universiteit Leuven, 1990.
  • B. Y. Chen, Slant immersions, Bull. Austral. Math. Soc. 41(1) (1990), 135–147.
  • A. E. Fischer, Riemannian maps between Riemannian manifolds, Contemporary Math. 132 (1992), 331–366.
  • E. Garcia-Rio and D. N. Kupeli, Semi-Riemannian maps and their applications, Dortrecht, Kluwer Academic, 1999.
  • A. J. Jaiswal and A. Pandey, Non-existence of harmonic maps on trans-Sasakian manifolds, Lobachevskii J. Math. 37(2) (2016), 185–192.
  • T. Nore, Second fundamental form of a map, Ann. Mat. Pur. and Appl. 146 (1987), 281–310.
  • B. Panday, A. J. Jaiswal and R. H. Ojha, Necessary and sufficient conditions for the Riemannian map to be a harmonic map on cosymplectic manifolds, Proc. Nat. Acad. Sci. India Sect. A 85(2) (2015), 265–268.
  • K. S. Park and B. \dSahin, Semi-slant Riemannian maps into almost Hermitian manifolds, Czechoslovak Math. J. 64 (2014), 1045–1061.
  • K. S. Park, Almost h-semi-slant Riemannian maps to almost quaternionic Hermitian manifolds, Commun. Contemp. Math. 17(6) (2015), 23 pp.
  • R. Prasad and S. Pandey, Slant Riemannian maps from Kenmotsu manifolds into Riemannian manifolds, Global J. of Pure and Applied Mathematics 13(4) (2017), 1143–1155.
  • R. Prasad and S. Pandey, Slant Riemannian maps from an almost contact manifold, Filomat 31(13) (2017), 3999–4007.
  • B. \dSahin, Riemannian submersions, Riemannian maps in Hermitian geometry and their applications, London, Elsevier, Academic Press, 2017.
  • B. \dSahin, Slant Riemannian maps to Kähler manifolds, Int. J. Geom. Methods Mod. Phys. 10(2) (2013), 1250080, 12 pp.
  • B. \dSahin, Invariant and anti-invariant Riemannian maps to Kähler manifolds, Int. J. Geom. Methods Mod. Phys. 7(3) (2010), 337–355.
  • B. \dSahin, Conformal Riemannian maps between Riemannian manifolds, their harmonicity and decomposition theorems, Acta Appl. Math. 109 (2010), 829–847.
  • K. Yano and M. Kon, Structures on manifolds, Singapore, World Scientific, 1984.